Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013 (2013), Article ID 718627, 15 pages.
Approximate Solutions of Hybrid Stochastic Pantograph Equations with Levy Jumps
We investigate a class of stochastic pantograph differential equations with Markovian switching and Levy jumps. We prove that the approximate solutions converge to the true solutions in sense as well as in probability under local Lipschitz condition and generalize the results obtained by Fan et al. (2007), Milošević and Jovanović (2011), and Marion et al. (2002) to cover a class of more general stochastic pantograph differential equations with jumps. Finally, an illustrative example is given to demonstrate our established theory.
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 718627, 15 pages.
First available in Project Euclid: 27 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mao, Wei; Mao, Xuerong. Approximate Solutions of Hybrid Stochastic Pantograph Equations with Levy Jumps. Abstr. Appl. Anal. 2013 (2013), Article ID 718627, 15 pages. doi:10.1155/2013/718627. https://projecteuclid.org/euclid.aaa/1393511933